Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

IMPACT FACTOR (RJIF): 8.4

Vol. 2, Issue 9, Part K (2016)

On contra C ÌŒech Mp-continuous functions in C ÌŒech closure spaces

On contra C ÌŒech Mp-continuous functions in C ÌŒech closure spaces

Author(s)
T Muthu Priya and A Francina Shalini
Abstract
The purpose of this paper is to introduce the concept of contra C ÌŒech MP-continuous mappings in closure spaces. The properties and relationship with other types of mappings in closure spaces are obtained with examples.
Pages: 781-788  |  923 Views  46 Downloads
How to cite this article:
T Muthu Priya, A Francina Shalini. On contra C ÌŒech Mp-continuous functions in C ÌŒech closure spaces. Int J Appl Res 2016;2(9):781-788.
Call for book chapter
International Journal of Applied Research
Journals List Click Here Research Journals Research Journals